# SDR DALA2021100606105

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 5,476 hours, 2,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND MULTIPLE EMERGENCY LIGHTS INOP. T/S PER A321 TSM 33-51. FOUND FAILURE OF EPSU BATTERY AT 3L DOOR (11WD). R/R EPSU BATTERY PER A321 AMM 33-51. OPS NML. (LP# 7847320)
